# SDR DALA2015010600136

- Difficulty date: January 3, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N933DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53543
- Aircraft time: 32,494 hours, 22,131 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PACK CABLE PIN ASSY EXPOSED AND OUT OF SLIDE COVER, NOT SECURING PACK.  R & R SLIDE ASSEMBLY IAW AMM.
